Ask an expert
Question

07 Apr 2006

BioBust
I just want to know if it will do me any harm if I use BioBust,Thinz and my antidepressents(Prohexal)at the same time.Because I bought the Thinz and BioBust and I don't want to waste money and I have to take my Prohexal....
Answer 349 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Dear Worried
You can use the Biobust and antidepressant together but I would not advise you to take Thinz with it. The Thinz and antidepressant is not a good combination and can cause side-effects.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9463 votes
No
68% - 20185 votes
Vote